# SDR SIMA20131007004

- Difficulty date: October 7, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 34,077 hours, 31,363 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520571001
- Condition: Corroded
- Location: Cockpit Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, FOUND FUSELAGE SKIN BETWEEN FRAMES 13 TO 14 STRINGERS 18 TO 21R CORRODED.  REPAIRED SKIN IAW EO-EM-53MR-2207.  AIRCRAFT RETURNED TO SERVICE.
